# SDR RRXA99999

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 160 - 180
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DRILL DAMAGE, LONGERON 25 LEFT THROUGH AND INCLUDING LONGERON 28 LEFT BETWEEN STA= 160 AND STA= 180.  A CARGO MOD (PREVIOUS) LEFT AREAS OF DOUBLE DRILLED HOLES IN ABOVE LOCATIONS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05610.
